# SDR ASOA02357

- Difficulty date: June 21, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT FROM RDU TO DFW, AT APPROXIMATELY FL350, THE CAPTAINS WINDSHIELD SHATTERED ACCOMPANIED BY A LOUD BANG.  AN EMERGENCY WAS DECLARED AT THIS TIME.  PRESSURIZATION REMAINED NORMAL, BUT CAPTAIN HAD AIRCRAFT DESCEND TO 10,000 FEET AND 250 KNOTS AS A PRECAUTION.  AIRCRAFT DIVERTED TO THE NEAREST AVAILABLE AIRPORT, TXK, AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SHATTERED WINDSHIELD.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
